Here are my symptoms:
Nov07-March08 cough, pneumonia, bronchitis
June 08 Noticed a small lump in my neck, also feeling tired all of the time, having headaches, high blood pressure
Sept 08-Oct 08 More small lumps in my neck, extreme fatigue meaning hardly able to make it through each day, had a few episodes of night sweats, accompinied with extreme dizziness, vomiting. Around this time went to doc, said I have enlarged lymph nodes, she said the fatigue and headaches were from high blood pressure, prescribed meds for High Blood Pressure, which I did not take.(I was 28 and felt like I was too young to start meds and poss. have to take them all my life) She also put me on anitbiotics to get rid of any infection which could be causing enlarged nodes, nodes did not respond
More recently I have had more night sweats, nodes are still enlarged, not any bigger, but not any smaller either, headaches are still here, fatigue still here, plus I have very tender to the touch areas under my arm pits and around my ribs in several spots. Back pain, which I see a chiropracter for, helps but does not completely go away, also my voice easily goes and I gets hoarse alot. I did start taking blood pressure meds, brought my blood pressure down, but has not affected the other symptoms.
The Doc did a CT scan of my neck, showed no tumor, but "numerous enlarged nodes". Doc then scheduled me for a biospsy, but when I went in yesterday to have it done the surgeon refused to do it, saying it was not necessary, node was "not that big", and too deep he would have to do it in a O.R. I do not have insurance, I am really worried about this, and growing very upset that no one can find what's wrong, and it does not seem any of the docs are concerned, BUT I AM. I know something is not right.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?